MAUDE Adverse Event Report: ABBOTT MEDICAL CINCH LEAD ANCHOR; SCS ANCHOR

ABBOTT MEDICAL CINCH LEAD ANCHOR; SCS ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that patient experienced an infection at the ipg and lead sites.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the entire system was explanted to address the issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Additional Manufacturer Narrative
Correction: h6 - health effect - clinical code corrected.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21623670
Report Number1627487-2025-01283
Device Sequence Number8425794
Product Code GZB
UDI-Device Identifier05414734400688
UDI-Public(01)05414734400688(10)5579289(17)180804
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2018
Device Model Number1194
Device Catalogue Number1194
Device Lot Number5579289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer03/25/2025
04/25/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date03/26/2025
04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Patient Weight91 KG